# SDR CA180723018

- Difficulty date: July 20, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 18,487 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2365
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW REJECTED TAKEOFF AT APPROXIMATELY 100 KNOTS DUE TO A NOSE SHIMMY.  FAILURE OF BOTH NOSE LANDING GEAR TIRES THEN OCCURRED.  DAMAGE WAS SUSTAINED TO THE NOSE LANDING GEAR TRAILING ARM DUE TO CONTACT WITH THE RUNWAY.  TIRE FRAGMENTS DAMAGED THE LT AND RT AFT NLG DOORS AND CAUSED NUMEROUS DENTS ON THE FUSELAGE BELLY, BETWEEN THE NOSE GEAR AND PASSENGER DOOR.  THE AIRCRAFT IS CURRENTLY UNDER DAMAGE EVALUATION AND REPAIR.  LEFT WHEEL: P/N: 415-118 S/N: 0814 TSN HOURS: 7720, CYCLES: 7532, TSR: 475, CYCLES: 318.  RIGHT WHEEL: P/N: 3-1574 S/N: 2365 TSN HOURS: 3631, CYCLES: 3167, TSR: 475, CYCLES: 318 A/C HOURS: 17444 A/C CYCLES: 14147.  (TC# 20180723018)
